# SDR QXEA2010121300874

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - AFT CABIN FLOOR FITTING AT X697 BETWEEN SEAT TRACKS 15 AND 23 ARE CORRODED.  REMOVED CORROSION IAW SRM 51-21-00. FOUND TO BE OUT OF LIMITS.  REMOVED FITTING IAW SRM 51-42-05-02-01, INSTALLED NEW FITTING IAW SRM 51-42-02-01.
